Hello, guest
|
Name: ld959799
[ Original Post ]
My son, 11, has been taking stimulant meds since October, 2009. First Concerta (18 mg, then 27, then 36). Now Vyvanse 20 mg. Since late October, he has had these "staring spells" . His eyes are open, unfocused, he is unaware of surroundings, does not respond to noise, only touch, to bring him out of it. Some days are really bad, he has spells more than not. It has escalated dramatically in the last three weeks. Spells resemble petit mal seizures, but has had two normal EEGs. He also has a general anxiety disorder he is being treated for. Has anyone else experienced these staring spells? His pediatrician, psychiatrist and psychologists have not. Help! He can't go to school because he can't function there. It also adds to his anxiety because he is embarrassed when he has spells at school or during sports, etc.
Your Name


captcha

Your Reply here


 
Copyright 2019© babycrowd.com. All rights reserved.
Contact Us | About Us | Browse Journals | Forums | Advertise With Us